# SDR SWAA2021071982479

- Difficulty date: June 10, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD PANEL 844DZ SWEEP SEAL SUPPORT ANGLE IS CRACKED. ; / [01] REMOVED DAMAGED ASD PANEL 844D SWEEP SEAL SUPPORT ANGLE PER SRM 51-40-02-0G-0.; [02] O.S.S. REQUEST SUBMITTED FOR FORMING; HT; AND ANODIZING OF REPLACEMENT ASD PANEL 844D SWEEP SEAL SUPPORT ANGLE (P/N: 411A2129-320 BRACKET).; [03] O.S.S. REQUEST SUBMITTED FOR FORMING; HT; AND ANODIZING OF REPLACEMENT ASD PANEL 844D SWEEP SEAL SUPPORT ANGLE (P/N: 411A2129-320 BRACKET). VERIFIED.; [04] RECEIVED NEW PART; LOCATED AND DRILLED TO MATCH PANEL 844DZ. APPLIED CHEMICAL CONVERSION COATING PER AMM 51-21-41-370-802 AND APPLIED BMS10-11 PRIMER PER AMM 51-21-72-370-804.; [05] INSTALLED NEW SWEEP SEAL SUPPORT ANGLE PER SRM 51-40-02-0G-0; AND APPLIED TOPCOAT PER AMM 51-21-73-370-803; [06] UPDATED PART INSTALLED BLOCKS; [07] REJECTION: MISSING IPC IN CORRECTIVE ACTIONS BLOCK; TO VERIFY FASTENER INSTALLATION.; [08] ADDITION FOR STEP 5: ATTACHING PARTS FOR PANEL 844DZ SUPPORT ANGLE BACR15CE6D PER AIPC 52-41-31-10; ITEM 425; [09] VERIFIED INSTALLED NEW SWEEP SEAL SUPPORT ANGLE PER SRM 51-40-02-0G-0; AND APPLIED TOPCOAT PER AMM 51-21-73-370-803 PARTS FOR PANEL 844DZ SUPPORT ANGLE BACR15CE6D PER AIPC 52-41-31-10; ITEM 425
